MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; EMS IV START KIT

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; EMS IV START KIT
Model Number DYNDEMS1001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported "catheter itself was separated from the hub and barely attached.He did manage to retrieve the catheter without it breaking off altogether".No additional information was provided by the customer contact.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Catheter seperated from hub.

Brand Name
Medline Industries, Inc.
Common Device Name
EMS IV START KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17248622
Report Number1417592-2023-00276
Device Sequence Number4872342
Product Code LRS
UDI-Device Identifier10195327045548
UDI-Public10195327045548
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNDEMS1001
Device Catalogue NumberDYNDEMS1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown